# SDR SWAA032545

- Difficulty date: November 18, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 42,756 hours, 42,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND 4 IN LONG FUSELAGE SKIN CRACK AT BS 807, STRINGER 19L.  REPAIRED SKIN PER SRM.
